Header

UZH-Logo

Maintenance Infos

Finiteness of ideal transforms


Brodmann, M P (1980). Finiteness of ideal transforms. Journal of Algebra, 63(1):162-185.

Statistics

Citations

Dimensions.ai Metrics
22 citations in Web of Science®
21 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Uncontrolled Keywords:Weak Finiteness Theorem, Ideal Transforms, Serre Property, Noetherian Ring
Language:English
Date:1980
Deposited On:19 Oct 2009 18:43
Last Modified:23 Jan 2022 14:52
Publisher:Elsevier
ISSN:0021-8693
OA Status:Closed
Publisher DOI:https://doi.org/10.1016/0021-8693(80)90031-9
Related URLs:http://www.ams.org/mathscinet-getitem?mr=568570
Full text not available from this repository.